# SDR HNAA2014040200116

- Difficulty date: April 2, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 63,276 hours, 70,663 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR WHEN BLEEDS ARE SELECTED ON.  INSPECTED AND FOUND SEAL BAD IN BYPASS BLEED LINE AND MAJOR LEAK AT HEAT EXCHANGER.  R & R SEALS, SECURED HEAT EXCHANGER BLEED LINE.  RAN APU, NO LEAKS NOTED.
